Alert archive / Puerto Rico / Flash Flood Warnings in 2000
Flash Flood Warning 31, NWS JSJ
NWS JSJ issued this flash flood warning at Sep 4, 2000, 3:00 PM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2000, 3:00 PM CDT (20:00 UTC)
- Expired
- Sep 5, 2000, 7:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS JSJ
- Area
- Whole counties
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGCA42 TJSJ 042004 COR PRZ005-006-032030- BULLETIN-IMMEDIATE BROADCAST REQUESTED FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 400 PM AST MON SEP 4 2000 THE FLASH FLOOD WARNING ISSUED EARLIER FOR THE MUNICIPALITIES OF CIALES...UTUADO...FLORIDA...ARECIBO...AND MOROVIS HAS BEEN ALLOWED TO EXPIRE AT 400 PM. AT 355 PM AST...DOPPLER RADAR INDICATED THAT THE SHOWERS AND THUNDERSTORMS WHICH AFFECTED THE FORMER WARNING AREA HAVE DISSIPATED OR MOVED AWAY FROM THE THAT AREA. THEREFORE...THE THREAT FOR FLASH FLOODING NO LONGER EXIST AND THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE AT 400 PM. HOWEVER...PONDING OF WATER MAY STILL POSSIBLE OVER LOW LYING AND POOR DRAINAGPE AREAS. PERSONS ACROSS THE CENTRAL INTERIOR SECTIONS OF PUERTO RICO SHOULD EXERCISE CAUTION WHEN ENCOUNTER FLOODED ROADS. ROCHE
1 follow-up statement
000 WGCA52 TJSJ 042000 FFWJSJ PRZ005-006-032030- BULLETIN-IMMEDIATE BROADCAST REQUESTED FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 400 PM AST MON SEP 4 2000 THE FLASH FLOOD WARNING ISSUED EARLIER FOR THE MUNICIPALITIES OF CIALES...UTUADO...FLORIDA...ARECIBO...AND MOROVIS HAS BEEN ALLOWED TO EXPIRE AT 400 PM. AT 355 PM AST...DOPPLER RADAR INDICATED THAT THE SHOWERS AND THUNDERSTORMS WHICH AFFECTED THE FORMER WARNING AREA HAVE DISSIPATED OR MOVED AWAY FROM THE THAT AREA. THEREFORE...THE THREAT FOR FLASH FLOODING NO LONGER EXIST AND THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE AT 400 PM. HOWEVER...PONDING OF WATER MAY STILL POSSIBLE OVER LOW LYING AND POOR DRAINAGE AREAS. PERSONS ACROSS THE CENTRAL INTERIOR SECTIONS OF PUERTO RICO SHOULD EXERCISE CAUTION WHEN ENCOUNTER FLOODED ROADS. ROCHE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 2:25 PM CDT, 35 minutes earlier.
Area forecast discussion, Sep 4, 2:25 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
325 PM AST MON SEP 04 2000
NO CHANGE FROM PREVIOUS FORECAST THINKING. CURRENT FORECAST PACKAGE
TO REFLECT IN DEPTH ATLANTIC BASIN ANALYSIS...RECENT STLT IMAGERY
AND DERIVED PRODUCTS...CONSENSUS OF GLOBAL AND HEMISPHERIC MODELS...
AND FORECASTER EXPERIENCE.
EQUIPMENT: NO PROBLEMS AT THIS TIME.
.SJU...
.PR...NONE.
.VI...NONE.
STRIPLING
WRITTEN TEXT FORECASTS (IN ENGLISH OR SPANISH)...SATELLITE IMAGERY
...DOPPLER RADAR DATA...AND A VIRTUAL LIBRARY OF WEATHER INFORMATION
CAN BE FOUND AT THE NWS SAN JUAN WEB SITES AT:
HTTP://WWW.SRH.NOAA.GOV/SJU (ALL LOWER CASE).
OR
HTTP://WWW.UPR.CLU.EDU/NWS (ALL LOWER CASE).The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 1:35 PM CDT | Flash Flood Warning | JSJ | 17 hr | |
| Sep 4, 2:03 PM CDT | Flash Flood Warning | JSJ | 17 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.